# SDR SWAA2024091336705

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 22,213 hours, 11,243 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ. STAB UPPER FWD SLIDER CRACKED<[01] REMOVED THE RIGHT UPPER FORWARD SLIDER SEAL REF AMM 53-31-31.;[02] REPLACED SLIDER SEAL; OPS CHECK OK IAW AMM. 53-31-31.
